# SDR DALA2022021000881

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 99,736 hours, 13,980 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, I

## Discrepancy

SHIP 1602 -PRES- CABIN AUTO INOP EICAS MESSAGE AND ASSOCIATED LIGHT ILLUMINATED IN CRUISE. MAN PRESSURIZATION MODE SELECTED. DURING DECENT UNABLE TO CONTROL CABIN PRESSURE. MASKS DEPLOYED AND EMERGENCY DESCENT COMPLETED. CORRECTIVE ACTION: FOUND WATER SUPPLY LINE TO AFT GALLEY LEAKING CAUSING ICE AROUND OUTFLOW VALVE. REMOVED ICE, OUTFLOW VALVE OPS CHK GOOD. MTC FOR OTHER SYS IN PROGRESS. (7989999)
